MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; EP GENERATOR

ST. JUDE MEDICAL, INC. AMPERE¿ RF ABLATION GENERATOR; EP GENERATOR
Model Number H700488
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 11/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the abbott personnel received an electrical shock when removing a return label from the ampere generator.The operator's finger went numb for a period of time but there was no harm to the patient or user.
 
Event or Problem Description
During the procedure, a staff member received an electrical shock when removing a return label from the ampere.The operator's finger went numb for a period of time but there was no harm to the patient or user.The procedure was completed with the reported generator with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
When power was applied to the generator, normal boot up sequence was observed and all touch pad controls functioned normally with no error messages displayed.All connector ports were tested for functionality, numerous catheter codes were manually applied, various impedance and temperature values were also applied for investigation upon which all values were accurately tracked on the generator¿s display screen.Rf energy output was measured during ablation testing and no anomalies were identified throughout investigation as rf output was correctly displayed and measured over an extensive test period.An additional electrical safety test was performed upon which all test values met, or exceeded current manufacturing standards.The cause for the reported user shock could not be conclusively determined.

Brand Name
AMPERE¿ RF ABLATION GENERATOR
Common Device Name
EP GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8143412
Report Number2184149-2018-00195
Device Sequence Number19884517
Product Code OAD
UDI-Device Identifier05415067004949
UDI-Public05415067004949
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P110016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH700488
Device Catalogue NumberH700494
Device Lot Number6418896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/19/2018
Supplement Date Received by Manufacturer12/10/2018
01/10/2019
03/31/2020
Initial Report FDA Received Date12/07/2018
Supplement Report FDA Received Date12/13/2018
01/14/2019
04/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;